A Generalized Subclass of Multivalent Functions Related to Sigmoid Function

AUTHOR AND
AFFILIATION

GAGANDEEP SINGH
Department of Mathematics, Majha College for Women, Tarn-Taran (Punjab), (India)
GURCHARANJIT SINGH
Department of Mathematics, Guru Nanak Dev University College, Chungh, Tarn-Taran (Punjab), (India)

KEYWORDS:

Analytic functions, Starlike function, Alpha-convex function, 30C45, 33E99

Issue Date:

March 2018

Pages:

164-171

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.3

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300301

ABSTRACT:

In this paper, the authors investigate the initial coefficient bounds for a new generalized subclass of multivalent functions related to Sigmoid function. Also the relevant connections to Fekete-Szegö inequality and Hankel determinant for these classes are briefly discussed. Our results serve as a new generalization in this direction.

Copy the following to cite this Article:

G. Singh; G. Singh, “A Generalized Subclass of Multivalent Functions Related to Sigmoid Function”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 3, Page Number 164-171, 2018


Copy the following to cite this URL:

G. Singh; G. Singh, “A Generalized Subclass of Multivalent Functions Related to Sigmoid Function”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 3, Page Number 164-171, 2018
Available from: http://www.ultrascientist.org/paper/1457/a-generalized-subclass-of-multivalent-functions-related-to-sigmoid-function


In this paper, the authors investigate the initial coefficient bounds for a new generalized subclass of multivalent functions related to Sigmoid function. Also the relevant connections to Fekete-Szegö inequality and Hankel determinant for these classes are briefly discussed. Our results serve as a new generalization in this direction.